MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM

KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Model Number 11102CM
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that no picture or light.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: a visual and functional test was carried out on the endoscope.The endoscope has normal wear marks on outer surfaces.The steering unit movement rattles and scrapes, pcba board inside the handgrip have moisture damages, corrosion marks.This caused image and light function failure.Image was inspected using c-mac z8404 zx monitor sn (b)(6).The error described by the customer " no picture or light " could not be confirmed the image is too bright.The reason for the overwhelmingly bright image is damaged by moisture pcba board.As there is no leak detected on endoscope, possible moisture intrusion place is ventilation port.If soaking the endoscope without removing ventilation cap, liquid will get inside the endoscope.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Common Device Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key24677904
Report Number9610617-2026-00645
Device Sequence Number10215599
Product Code EOB
UDI-Device Identifier04048551402405
UDI-Public04048551402405
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11102CM
Device Catalogue Number11102CM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown